# SDR DJFA20131203001

- Difficulty date: December 3, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N445FL
- Make and model: Beech 400A
- Aircraft serial: RK345
- Aircraft time: 6,934 hours, 5,916 cycles
- Engine: Pwa JT15D5
- Engine time: 8,773 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG ODOR OF BURNING OIL IN FLIGHT.  ODOR APPEARED TO INCREASE IN INTENSITY AT HIGHER POWER SETTINGS.  DISCOVERED OIL IN THE BLEED AIR SYS & DETERMINED THAT THE OIL WAS BLOW BY FROM WORN SEALS ON THE ENG.  THE BLEED AIR SYS WAS CLEANED & THE NR 1 ENG WAS REPLACED.
